FREE SHIPPING ON ORDERS OVER $120*
View Cart
free shippingships fast

DEEP RELIEF IBUPROFEN GEL 50GM

DEEP RELIEF IBUPROFEN GEL 50GM
Average rating:
(1)
$16.99 NZD
SKU 2208717
Deep Relief Ibuprofen Gel is an anti-inflammatory gel for muscles and joints. It uses Natural Menthol to effectively give fast, temporary relief from pain, inflammation and swelling: including Arthritic pain, Back, neck and shoulder ache, Muscular pain, Sprains, Strains, Sports injuries, Rheumatic pain, Lumbago, Fibrositis.
People who purchased this also purchased these:

Deep Relief Ibuprofen Gel is an anti-inflammatory gel for muscles and joints. It uses Natural Menthol to effectively give fast, temporary relief from pain, inflammation and swelling: including
Arthritic pain, Back, neck and shoulder ache, Muscular pain, Sprains, Strains, Sports injuries, Rheumatic pain, Lumbago, Fibrositis.

"Does it contain steroids?" Deep Relief Ibuprofen Gel is part of a group of medicines called non-steroidal anti-inflammatory drugs (NSAID's), this makes it a powerful pain reliever.

"How does it work?"It is easliy absorbed through the skin to Help reduce the inflammation and swelling at the point of pain.

"Does it have a plesant smell?"It smells of a slight hint of a menthol and is a clear, non-greasy and non-sticky gel.

"How do I use it?" Deep Relief Ibuprofen Gel Directions: Adults and children over 14 years of age: Squeeze 15mm-35mm (50mg-125mg of ibuprofen) of gel over the affected area then replace the cap. Gently massage a thin layer into the skin until all the gel is absorbed.

There may be a slight warming sensation where the gel has been applied. Wash hands immediatly after use, unless the hands are being treated.

"What is in it?" Deep Relief Ibuprofen Gel Ingredients: Each gram contains:

Ibuprofen - 50mg, Menthol, propylene glycol, carbomer, di-isopropanolamine, ethanol and water

"Are there any warnings or precautions?"

Keep Deep Relief Ibuprofen Gel out of reach of children.
Do NOT use Deep Relief Ibuprofen Gel if you have a known allergy to any of the ingredients listed.
Do NOT exceed the recommended dose.
Do NOT apply Deep Relief Ibuprofen Gel more that three times in 24 hours.
Do NOT use on broken skin, or on/near mucus membranes including eyes and lips.
Do NOT cover the treated skin with a bandage, plaster or any other dressing.
Deep Relief Ibuprofen Gel is for external use only.

Seek medical advice BEFORE use of Deep Relief Ibuprofen Gel if you:
Have asthma
Are pregnant or are breast feeding
Have a kidney problem
Are allergic to ibuprofen, aspirin, or other anti-inflammatory medicine

Seek medical attention DURING use of Deep Relief Ibuprofen Gel if you:
Experience a painful burning senation that gets worse
Do not experience relief from your symptoms after 7 to 10 days.
Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Pharmacy New Zealand 0800 000 980

WE WANT YOU TO BE 100% SATISFIED WITH YOUR SHOPPING EXPERIENCE

 

Need Customer Service? Call 0800 000 980 or email orders@oamarupharmacy.com anytime!


Just a friendly reminder: Any information presented on this site is of a general nature. It is not intended to be a substitute for professional health care specific to your circumstances.It is not intended to diagnose, treat, cure or prevent any disease. Always consult your doctor or a qualified health care professional if you have questions regarding a condition. Use as directed. If symptoms persist contact your health care professional. Customer reviews reflected on the site reflect the individual experiences and may not be typical. Individual results may vary.  Copyright© Pharmacy-NZ.com 2019 All rights reserved 
payment209x109